# SDR IPXA2015100494307

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: A255763980200
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, AFT CARGO CEILING PANEL 162DC HAS TOW PUNCTURES ON TOP SIDE.  REPAIRED IAW SRM 51-77-10, SRM 51-77-11.
